RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Avdonina, Elena Damirovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:124
Abstract pages:993
Full texts:265
References:93
E-mail:

http://www.mathnet.ru/eng/person73399
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. N. Kh. Ibragimov, E. D. Avdonina, “Nonlinear self-adjointness, conservation laws, and the construction of solutions of partial differential equations using conservation laws”, Uspekhi Mat. Nauk, 68:5(413) (2013),  111–146  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:5 (2013), 889–921  isi  elib  scopus
2012
2. E. D. Avdonina, N. H. Ibragimov, “Equivalence group analysis and nonlinear self-adjointness of the generalized Kompaneets equation”, Ufimsk. Mat. Zh., 4:1 (2012),  6–16  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019